# SDR SWAA2021080287868

- Difficulty date: June 25, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 64,912 hours, 38,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BETWEEN BS 380 AND BS 400 LBL 14 AT PASSENGER CABIN ; 2021-295489 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22.; [02] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BETWEEN BS 380 AND BS 400 LBL 14 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-40-02; SRM 51-10-02; ITEM 9 AND DWG 143A5400; SHEET 38; REV A. USED MATERIAL ALUMINUM SHEET ALCLAD 7075-T0-0.050 PO: 2021-139514; [03] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BETWEEN BS 380 AND BS 400 LBL 14 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-40-02; SRM 51-10-02; ITEM 9 AND DWG 143A5400; SHEET 38; REV A. USED MATERIAL ALUMINUM SHEET ALCLAD 7075-T0-0.050 PO: 2021-139514 RII INSPECTION COMPLETED
